# SDR HALA9700170

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EMB51392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DURING WALK AROUND FOUND EMERGENCY LIGHTS DIM IN THE CABIN.  REPLACED THE EMERGENCY BATTERIES IN EACH CABIN.  THE OPERATIONAL CHECK WAS OK.  (M)
